MMN-3427

Summations and transformations for very well-poised hypergeometric functions 2q+5F2q+4(1) and 2q+7F2q+6(1) with arbitrary integral parameter differences

  • Yashoverdhan Vyas, Sir Padampat Singhania University, School of Engineering, Department of Mathematics, Bhatewar, Udaipur-313 601, Rajasthan, INDIA, yashoverdhan.vyas@spsu.ac.in
  • Kalpana Fatawat, Techno India NJR Institute of Technology, Plot-SPL-T, Bhamashah (RIICO) Industrial Area, Kaladwas, Udaipur 313003, Rajasthan, INDIA, kalpsitara@yahoo.co.in

Abstract



Vol. 23 (2022), No. 2, pp. 957-973
DOI: 10.18514/MMN.2022.3427


Download: MMN-3427